# SDR USAA2008121592222

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 18,814 hours, 14,819 cycles
- Engine: Cfmint CFM565B6
- Engine time: 22,116 hours, 10,253 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

FLT 2131 - BOS-LGA - EMERGENCY LANDING - THREE LOUD BANGS WERE HEARD WITHIN TWO MINUTES BELOW LEFT WING AND VIBRATION WAS FELT AT FLIGHT LEVEL 16000.  CAPTAIN DECLARED EMERGENCY AND RETURNED TO BOSTON.  AIRCRAFT LANDED NORMALLY AND TAXIED TO THE GATE.  REPLACED LEFT ENGINE DUE TO COMPRESSOR STALLS.  NO FAULT FOUND.   ENGINE RESTORED AND TESTED.
